# SDR FDEA2020073081711

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR BOARD PANEL AT APPROX STA 755 & (CNTR PANEL) BTWN LBL 8.50 -   RBL 8.50 TOP SURFACE HAS SEVERAL GOUGES.   REPAIRED DAMAGE TO MAIN CARGO DECK CENTER FLOOR PANEL IAW SRM 53-60-00, FIG. 6, PG. 6.    MAJOR REPAIR
